MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3544325
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Deformity/ Disfigurement (2360)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient who underwent primary breast augmentation with a 325cc mentor memorygel breast implant experienced right sided rupture post procedure.As a result, explant is planned for (b)(6) 2025.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture future explant date: (b)(6) 2025.D4: udi: (01)gtin unavailable, product made prior to gtin compliance date.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.(b)(4).
 
Additional Manufacturer Narrative
Additional information was received on january 29, 2025.The explant date was clarified to be (b)(6) 2025.Replacement with mentor gel was performed with explant.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on april 9, 2025.In addition to the rupture reported initially, the patient also experienced right sided capsular contracture and bilateral ptosis.This report relates to the right prosthesis.The complaint device was discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Reason for device explant and/or reoperation: capsular contracture / rupture manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key21233026
Report Number1645337-2025-00655
Device Sequence Number18277232
Product Code FTR
UDI-Device Identifier00081317001058
UDI-Public00081317001058
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2009
Device Catalogue Number3544325
Device Lot Number5563923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer01/29/2025
04/09/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/19/2025
05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite